WIT Press


Dual Reciprocity Approach For Navier-Stokes Equations In A Two-dimensional Cavity

Price

Free (open access)

Paper DOI

10.2495/BE960571

Volume

14

Pages

10

Published

1996

Size

666 kb

Author(s)

R. Mingo & H. Power

Abstract

This paper is concerned with the treatment of the convective terms of the permanent Navier-Stokes (NS) equations in 2D square cavity. It is well known that this kind of nonlinearity is connected with the Reynolds number (Re) and the computational effort to numerically simulate the flow governing the NS equations increases with it. In this work the Newton-Raphson (NR) scheme is implemented with the Dual Reciprocity Method (DRM) in order to achieve higher values of Re. Through this combination we keeep the boundary nature of the technique and imp

Keywords